Alert archive / Texas / Flash Flood Watches in 2007
Flash Flood Watch 5, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood watch at Mar 13, 2007, 4:04 AM CDT for 25 counties in Texas. It took effect at Mar 13, 2007, 7:00 PM CDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2007, 4:04 AM CDT (09:04 UTC)
- In effect from
- Mar 13, 2007, 7:00 PM CDT
- Expired
- Mar 14, 2007, 3:37 AM CDT
- In force
- 9 hr
- Issued by
- NWS Austin/San Antonio, TX
- Flood severity
- None
All 25 counties
Atascosa County, TX, Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, DeWitt County, TX, Fayette County, TX, Frio County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Kendall County, TX, Kerr County, TX, Lavaca County, TX, Lee County, TX, Llano County, TX, Medina County, TX, Travis County, TX, Williamson County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 14 km from the middle of the area, began a volume at 09:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 9.1 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 150 J/kg
- Mixed-layer CIN
- -385 J/kg
- Mixed-layer LCL
- 710 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 187 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS64 KEWX 130904 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 404 AM CDT TUE MAR 13 2007 ...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH WEDNESDAY MORNING... .A LARGE UPPER LEVEL LOW IS CURRENTLY OVER WEST TEXAS. THIS SYSTEM WILL TRACK EASTWARD TODAY AND TONIGHT ACROSS THE REGION. MULTIPLE DISTURBANCES WILL ROTATE AROUND THE UPPER LOW...BRINGING WAVES OF SHOWERS AND THUNDERSTORMS TO THE REGION. THESE RAINS WILL FALL ON ALREADY SATURATED GROUNDS AND SWOLLEN RIVERS. TXZ171>173-186>194-204>209-219>225-132100- /O.NEW.KEWX.FF.A.0005.070313T1200Z-070314T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO- HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL- FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN... KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...BLANCO... SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...HONDO...SAN ANTONIO... NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE...PEARSALL... PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...CUERO... HALLETTSVILLE 404 AM CDT TUE MAR 13 2007 ...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN AUSTIN/SAN ANTONIO HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS... INCLUDING THE FOLLOWING AREAS...ATASCOSA...BANDERA...BASTROP... BEXAR...BLANCO...BURNET...CALDWELL...COMAL...DE WITT... FAYETTE...FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS... KARNES...KENDALL...KERR...LAVACA...LEE...LLANO...MEDINA... TRAVIS...WILLIAMSON AND WILSON. * FROM 7 AM CDT THIS MORNING THROUGH WEDNESDAY MORNING * NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT OVER SOUTH CENTRAL TEXAS AND THE WATCH AREA. OVER THE PAST 24 HOURS SOME LOCATION IN THE WATCH AREA HAVE RECEIVED 4 TO 8 INCHES OF RAIN. SOME RIVERS ARE EITHER AT BANKFULL OR FLOOD STAGE. ANY ADDITIONAL RAIN AMOUNTS WILL ONLY ENHANCE THE FLOODING POTENTIAL. * DUE TO ALREADY SATURATED GROUNDS AND SWOLLEN RIVERS AND CREEKS...ANY ADDITIONAL RAIN AMOUNTS WILL LIKELY RUN OFF...RESULTING IN FLASH FLOODING. A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
3 follow-up statements
000 WGUS64 KEWX 132104 FFAEWX URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 404 PM CDT TUE MAR 13 2007 ...FLASH FLOOD WATCH IN EFFECT THROUGH 7 AM CDT WEDNESDAY MORNING... .A LARGE UPPER LEVEL LOW IS CURRENTLY OVER WEST TEXAS. THIS SYSTEM WILL TRACK EASTWARD TONIGHT ACROSS THE AREA AND EAST OF THE AREA BY LATE WEDNESDAY. MULTIPLE DISTURBANCES WILL ROTATE AROUND THE UPPER LOW...BRINGING WAVES OF SHOWERS AND THUNDERSTORMS TO THE REGION. THESE RAINS WILL FALL ON ALREADY SATURATED GROUNDS AND SWOLLEN RIVERS. TXZ171>173-186>194-204>209-219>225-141200- /O.EXT.KEWX.FF.A.0005.070314T0000Z-070314T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO- HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL- FAYETTE-FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN... KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...BLANCO... SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...HONDO...SAN ANTONIO... NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE...PEARSALL... PLEASANTON...FLORESVILLE...KARNES CITY...GONZALES...CUERO... HALLETTSVILLE 404 PM CDT TUE MAR 13 2007 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH WEDNESDAY MORNING... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO... BURNET...CALDWELL...COMAL...DE WITT...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL... KERR...LAVACA...LEE...LLANO...MEDINA...TRAVIS...WILLIAMSON AND WILSON. * THROUGH 700 AM CDT WEDNESDAY MORNING * NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT OVER SOUTH CENTRAL TEXAS AND THE WATCH AREA. OVER THE PAST SEVERAL DAYS...SOME LOCATIONS IN THE WATCH AREA HAVE RECEIVED 4 TO 8 INCHES OF RAIN. SOME RIVERS ARE EITHER AT BANKFULL OR FLOOD STAGE. ANY ADDITIONAL RAIN AMOUNTS WILL ONLY ENHANCE THE FLOODING POTENTIAL. * DUE TO ALREADY SATURATED GROUNDS AND SWOLLEN RIVERS AND CREEKS...ANY ADDITIONAL RAIN AMOUNTS WILL LIKELY RUN OFF... RESULTING IN FLASH FLOODING. A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
000 WGUS64 KEWX 140453 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1153 PM CDT TUE MAR 13 2007 ...FLASH FLOOD WATCH IS CANCELLED FOR MUCH OF SOUTH CENTRAL TEXAS... ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 7 AM CDT WEDNESDAY MORNING FOR SOUTHEASTERN AREAS OF SOUTH CENTRAL TEXAS... .AN UPPER LEVEL LOW IS CURRENTLY MOVING TOWARD CENTRAL TEXAS. LESS UNSTABLE AIR HAS MOVED INTO MUCH OF SOUTH CENTRAL TEXAS. THE FLASH FLOOD WATCH HAS BEEN CANCELLED FOR MUCH OF SOUTH CENTRAL TEXAS. AREAS OF SOUTH CENTRAL TEXAS NEAREST THE COASTAL PLAINS MAY HAVE LOCALLY HEAVY RAINS AND THE FLASH FLOOD WATCH REMAINS IN EFFECT FOR THOSE AREAS. TXZ171>173-186>194-204>209-219>221-223-140600- /O.CAN.KEWX.FF.A.0005.000000T0000Z-070314T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LLANO-BURNET-WILLIAMSON-KERR-BANDERA-GILLESPIE-KENDALL-BLANCO- HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL- FAYETTE-FRIO-ATASCOSA-WILSON-GONZALES- INCLUDING THE CITIES OF...LLANO...BURNET...GEORGETOWN... KERRVILLE...BANDERA...FREDERICKSBURG...BOERNE...BLANCO... SAN MARCOS...AUSTIN...BASTROP...GIDDINGS...HONDO...SAN ANTONIO... NEW BRAUNFELS...SEGUIN...LOCKHART...LA GRANGE...PEARSALL... PLEASANTON...FLORESVILLE...GONZALES 1153 PM CDT TUE MAR 13 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS BEEN CANCELLED. ONLY ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED FOR THE REMAINDER OF TONIGHT. RAINFALL WILL NOT ENOUGH TO CAUSE FLASH FLOODING...HOWEVER SOME STREAMS AND RIVERS WILL CONTINUE TO BE OUT OF BANKS OR IN FLOOD DUE TO EARLIER HEAVY RAINS. $$ TXZ222-224-225-141200- /O.CON.KEWX.FF.A.0005.000000T0000Z-070314T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KARNES-DE WITT-LAVACA- INCLUDING THE CITIES OF...KARNES CITY...CUERO...HALLETTSVILLE 1153 PM CDT TUE MAR 13 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF SOUTH CENTRAL TEXAS...INCLUDING THE FOLLOWING AREAS...DE WITT...KARNES AND LAVACA. * UNTIL 7 AM CDT WEDNESDAY * NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TONIGHT OVER THE WATCH AREA. OVER THE PAST SEVERAL DAYS...SOME LOCATIONS IN THE WATCH AREA HAVE RECEIVED 4 TO 9 INCHES OF RAIN. SOME RIVERS ARE EITHER AT BANKFULL OR FLOOD STAGE. ANY ADDITIONAL RAIN AMOUNTS WILL ONLY ENHANCE THE FLOODING POTENTIAL. * DUE TO ALREADY SATURATED GROUNDS AND SWOLLEN RIVERS AND CREEKS...ANY ADDITIONAL RAIN AMOUNTS WILL LIKELY RUN OFF... RESULTING IN FLASH FLOODING. A FLASH FLOOD WATCH MEANS FLASH FLOODING IS POSSIBLE IN OR NEAR THE WATCH AREA. IF YOU ARE IN THE WATCH AREA...PLAN NOW FOR WHAT YOU WILL DO IF FLASH FLOODING DEVELOPS. STAY INFORMED AND BE READY TO ACT IF YOU SEE FLOODING OR IF A FLASH FLOOD WARNING IS ISSUED. $$
000 WGUS64 KEWX 140837 FFAEWX FLOOD WATCH NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 337 AM CDT WED MAR 14 2007 ...FLASH FLOOD WATCH FOR REMAINDER OF SOUTH CENTRAL TEXAS CANCELLED... .ALTHOUGH SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST TODAY ACROSS THE EASTERN HALF OF SOUTH CENTRAL TEXAS...HEAVY RAIN WILL BE CONFINED TO EAST TEXAS WHERE ATMOSPHERIC MOISTURE WILL BE MORE ABUNDANT. TXZ222-224-225-140945- /O.CAN.KEWX.FF.A.0005.000000T0000Z-070314T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KARNES-DE WITT-LAVACA- INCLUDING THE CITIES OF...KARNES CITY...CUERO...HALLETTSVILLE 337 AM CDT WED MAR 14 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL TEXAS HAS BEEN CANCELLED. GO TO WWW.SRH.NOAA.GOV/EWX FOR THE LATEST INFORMATION...FORECASTS AND WARNINGS. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood watch went out at Mar 13, 3:50 AM CDT, 14 minutes earlier.
Area forecast discussion, Mar 13, 3:50 AM CDT, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 350 AM CDT TUE MAR 13 2007 .DISCUSSION...LARGE UPPER LEVEL LOW PRESSURE IS QUASI-STATIONARY OVER THE WEST TEXAS/NEW MEXICO BORDER THIS MORNING. LOOKING AT THE WATER VAPOR IMAGERY THIS FEATURE IS QUITE IMPRESSIVE. THIS SYSTEM WILL BEGIN TO TRACK EASTWARD TODAY AND TONIGHT ACROSS TEXAS. CURRENTLY ON RADAR...THERE ARE SHOWERS AND THUNDERSTORMS IN OUR NORTHEASTERN COUNTIES. THESE SHOWERS AND THUNDERSTORMS HAVE BEEN PROPOGATING...REFORMING...AND TRAINING OVERNIGHT. THE UPPER RAIN AMOUNTS OVERNIGHT...ACCORDING TO RADAR ESTIMATION...ARE AROUND 3 INCHES IN WILSON AND GONZALES COUNTIES. AS THE UPPER LOW PROGRESSES EASTWARD TODAY AND TONIGHT...MANY SHORTWAVES WILL ROTATE AROUND THE UPPER LOW...CONTINUING TO BRING WAVES OF SHOWERS AND THUNDERSTORMS TO THE REGION. PW AMOUNTS ARE RUNNING VERY SIMILAR TO YESTERDAY MORNING...WITH 0.84 INCHES AT KDRT AND 1.53 INCHES AT KCRP. AMPLE MOISTURE IS IN PLACE ALONG WITH AMPLE LIFT FROM THE UPPER LOW. THEREFORE FLASH FLOODING IS A THREAT FOR THE NEXT 24 HOURS...AT LEAST. WE WILL ISSUE A FLASH FLOOD WATCH FOR THE EASTERN HALF OF OUR CWFA. IN CONJUNCTION WITH THE THREAT TO FLASH FLOODING...WE ALSO HAVE A SLIGHT RISK FOR SEVERE THUNDERSTORMS FOR TODAY AS WELL. THE UPPER LOW WILL FINALLY MAKE ITS EXIT OUT OF TEXAS LATE WEDNESDAY. THIS WILL BRING AN END TO THE RAIN CHANCES BY WEDNESDAY EVENING FOR SOUTH CENTRAL TEXAS. SKIES WILL CLEAR BEHIND THE SYSTEM AND WINDS WILL BE CALM WEDNESDAY NIGHT. DUE TO SATURATED GROUNDS...THIS WILL BE THE PERFECT SET UP FOR FOG. SO HAVE INCLUDED FOG IN THE FORECAST LATE WEDNESDAY NIGHT/THURSDAY MORNING. A COLD/DRY FRONT IS FORECAST TO MOVE THROUGH THE AREA SOMETIME THURSDAY NIGHT...ALTHOUGH THE MODELS DIFFER IN THEIR SOLUTIONS. HAVE GONE MORE WITH A CONSENSUS FORECAST AND BROUGHT THE FRONT THROUGH THE REGION...ALONG THE LINES OF THE NAM12 AND ECMWF. THIS WILL MEAN WARM TEMPERATURES AHEAD OF THE FRONT ON THURSDAY...THEN COOLER TEMPERATURES ON FRIDAY POST FROPA. AFTER THE FRONTAL PASSAGE...TEMPERATURES WILL BE CLOSER TO SEASONAL NORMALS FOR THE REMAINDER OF THE FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 75 63 79 59 84 / 70 80 50 - 0 AUSTIN BERGSTROM INTL AIRPORT 74 60 78 55 81 / 70 80 50 - 0 DEL RIO INTL AIRPORT 78 60 86 59 89 / 20 30 10 - - SAN ANTONIO INTL AIRPORT 74 63 81 61 85 / 60 70 40 - 0 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH WEDNESDAY MORNING FOR THE FOLLOWING ZONES: ATASCOSA...BANDERA...BASTROP... BEXAR...BLANCO...BURNET...CALDWELL...COMAL...DE WITT...FAYETTE... FRIO...GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL... KERR...LAVACA...LEE...LLANO...MEDINA...TRAVIS...WILLIAMSON...WILSON. && 03/11
Hazardous weather outlook, Mar 12, 5:49 AM CDT, 22 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 549 AM CDT MON MAR 12 2007 TXZ171>173-183>194-202>209-217>225-228-131100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 549 AM CDT MON MAR 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT THE THREAT FOR FLASH FLOODING WILL INCREASE TONIGHT AND A FLASH FLOOD WATCH MAY BE REQUIRED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS FOR ALL OF SOUTH CENTRAL TEXAS ON TUESDAY AND TUESDAY NIGHT. FLASH FLOODING IS ALSO POSSIBLE THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ON TUESDAY.
In the hours before
Special weather statement, Mar 12, 10:15 PM CDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1015 PM CDT MON MAR 12 2007 TXC055-130900- CALDWELL- 1015 PM CDT MON MAR 12 2007 A RIVER FLOOD WARNING IS IN EFFECT FOR PLUM CREEK NEAR LULING, FOR THE SAN MARCOS RIVER BELOW LULING, FOR THE GUADALUPE RIVER AT GONZALES AND THE GUADALUPE RIVER NEAR CUERO. FOR THE PLUM CREEK NEAR LULING, THE RIVER IS CURRENTLY IN FLOOD NEAR 25 FEET AND THE FLOOD STAGE IS 23 FEET. IT WILL REMAIN IN FLOOD THROUGH TUESDAY. FOR THE SAN MARCOS RIVER BELOW LULING, THE RIVER IS CURRENTLY IN FLOOD NEAR 28 FEET AND THE FLOOD STAGE IS 20 FEET. IT WILL REMAIN IN FLOOD THROUGH TUESDAY. FOR THE GUADALUPE RIVER AT GONZALES, THE RIVER IS CURRENTLY READING 23 FEET AND THE FLOOD STAGE IS 31 FEET. THE RIVER WILL RISE ABOVE THE FLOOD STAGE BY EARLY TUESDAY MORNING. FOR THE GUADALUPE RIVER NEAR CUERO, THE RIVER IS CURRENTLY READING 9 FEET AND THE FLOOD STAGE IS 24 FEET. THE RIVER WILL RISE ABOVE THE FLOOD STAGE BY EARLY WEDNESDAY MORNING. THE FORECAST IS FOR MORE SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY AND ADDITIONAL RAINFALL MAY CHANGE THESE RIVER FORECAST LEVELS. PM
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 9:14 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 16 min |
| Mar 12, 9:29 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 16 min |
| Mar 12, 9:34 PM CDT | Flash Flood Warning | EWX | Gonzales | 3 hr |
| Mar 12, 9:44 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 27 min |
| Mar 12, 9:49 PM CDT | Severe Thunderstorm Warning | EWX | Medina | 26 min |
| Mar 12, 9:51 PM CDT | Flash Flood Warning | EWX | Wilson | 114 min |
| Mar 12, 10:16 PM CDT | Severe Thunderstorm Warning | EWX | Bandera | 29 min |
| Mar 13, 12:39 AM CDT | Flash Flood Warning | EWX | Bexar | 2 hr |
| Mar 13, 11:11 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Wilson | 3 hr |
| Mar 13, 11:28 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 32 min |
| Mar 13, 11:53 AM CDT | Flash Flood Warning | EWX | DeWitt, Gonzales | 6 hr |
| Mar 13, 11:59 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa | 31 min |
| Mar 13, 12:11 PM CDT | Severe Thunderstorm Warning | EWX | Frio | 34 min |
| Mar 13, 12:28 PM CDT | Flash Flood Warning | EWX | Karnes | 6 hr |
| Mar 13, 12:49 PM CDT | Flash Flood Warning | EWX | Comal, Guadalupe | 5 hr |
| Mar 13, 1:04 PM CDT | Flash Flood Warning | EWX | Caldwell, Hays | 5 hr |
| Mar 13, 1:12 PM CDT | Severe Thunderstorm Warning | EWX | Kendall | 33 min |
| Mar 13, 1:42 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall | 33 min |
| Mar 13, 1:58 PM CDT | Flash Flood Warning | EWX | Bastrop, Fayette, Lavaca, Lee, Travis, Williamson | 4 hr |
| Mar 13, 2:03 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 12 min |
| Mar 13, 2:07 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 23 min |
| Mar 13, 2:11 PM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Medina, Wilson | 4 hr |
| Mar 13, 2:14 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt | 46 min |
| Mar 13, 2:38 PM CDT | Flash Flood Warning | EWX | Gillespie, Kendall, Kerr | 3 hr |
| Mar 13, 2:38 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Gillespie, Kendall, Kerr, Llano | 3 hr |
| Mar 13, 4:10 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Karnes | 50 min |
| Mar 13, 5:42 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes, Wilson | 33 min |
| Mar 13, 6:01 PM CDT | Flash Flood Warning | EWX | Atascosa, Bandera, Bastrop, Bexar, Blanco, Burnet and 19 more | 4 hr |
| Mar 13, 6:11 PM CDT | Severe Thunderstorm Warning | EWX | Karnes | 64 min |
| Mar 13, 6:52 PM CDT | Severe Thunderstorm Warning | EWX | DeWitt | 23 min |
Nearby
Flash Flood Watches in Texas, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.